# SDR SWAA2022071929939

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 32,826 hours, 14,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 15C BELLOW THE OVER WING DOOR HAS MULTIPLE LIGHTS BURNT OUT / [01] RELAMPED EMERGENCY LIGHT AT ROW 15C BELLOW THE OVER WING DOOR PER AMM 33-51-01 OPS CHECK GOOD.
